MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s10620-006-9220-3

Медицинская библиотека · Digestive diseases and sciences · 2007

A case of fatal necrotizing pancreatitis: complication of hydrochlorothiazide and lisinopril therapy.

Bedrossian Sareen, Vahid Bobbak

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a case of fatal necrotizing pancreatitis associated with hydrochlorothiazide and lisinopril therapy. A 49-year-old man who presented with 2 days of abdominal pain and vomiting was found to have severe pancreatitis. The patient denied any alcohol use. In addition, abdominal ultrasound examinations showed no evidence of cholelithiasis or bile duct dilations. Review of his medication history with the family revealed that he was being treated with hydrochlorothiazide and lisinopril for hypertension. An exploratory laparotomy was performed and revealed no common bile duct stones. Unfortunately, the patient's hospital course was complicated with multiple organ failure, which resulted in death. To the best of our knowledge, there are only 3 other reported cases of hydrochlorothiazide-induced necrotizing pancreatitis reported in the literature.

Для цитирования: Bedrossian Sareen, Vahid Bobbak. A case of fatal necrotizing pancreatitis: complication of hydrochlorothiazide and lisinopril therapy.. Digestive diseases and sciences. 2007. DOI: 10.1007/s10620-006-9220-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.